# SDR CKSA96334

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 576951564
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  NR 2 PYLON INBOARD FORWARD SIDE OF STUB WING HAS TEMPORARY REPAIR ANGLE INSTALLED AT STA YIP.230.  REMOVED TEMPORARY ANGLE AND REPLACED ANGLE IAW DC-8 SRM 51-1-20, 51-3-0, 54-3-1 FIGURE 26, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 82017.
